# SDR SWAA2021111130416

- Difficulty date: October 14, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737*
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 270 UPPER CHORD LBL-11 TO RBL-11 IS CORRODED. ; / [01] REMOVED CORROSION ON UPPER CHORD B.S 270 LBL 11-RBL 11 WL 207.5;MATERIAL REMOVED 19'L X .900'W.PER SRM 53-10-51-1A-1FIG 104.; [02] VERIFIED CORRECTIVE ACTION STATEMENT 1; [03] UT INSPECTED BLENDED AREAS IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.036' ADJACENT TO 0.050'.  EQUIP ID#: ATS2031 S/N: 170515011; [04] REMAINING THICKNESS IS 0.036';ORIGINAL THICKNESS 0.050' FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1FIG 105. REMOVED BRACKETS (2EA) AT B.S 270 LBL3&RBL3. REMOVED FASTENERS COMMON TO THE REPAIR B.S270 LBL10-RBL10 PER EA#M-21-153-00277.; [05] COMPLETED ALL REPAIR STEPS ON M-21-153-00277 (737-700 SWA LATERAL INTERCOSTAL REPAIR AT BS 270; LBL 10 TO RBL 10) TTG8Q006ZB9G; [06] VERIFIED DISCREPANCY ADDRESSED ON M-21-153-00277 (737-700 SWA LATERAL INTERCOSTAL REPAIR AT BS 270; LBL 10 TO RBL 10) TTG8Q006ZB9G
